# SDR FDEA201010234154

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657279611
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE LWR SKIN HORIZ STAB APPRX STA 140 TO 155 HAS GOUGE & DENT CAUSED BY HIGH REACH. CUTOUT DAMAGED SECTION OF SKIN ON LT LWR SKIN OF HORIZ STAB AT APPROX STA 140 TO 155, 8.2500" X 9.2500" IAW EX SRM REV 103, 55-10-3 FIG 4.  FABRICATED REPAIR   DOUBLER FROM 2024T3, .071" X 14.1250" X 13.2500" AND FILLER FROM 2024T3 .050" X 8.2500" X 9. 2500"   IAW SRM 55-10-3, FIG 4.  INSTALLED DOUBLER AND FILLER IAW SRM 55-10-3, FIG 4.
